# SDR 20010227CW007

- Difficulty date: February 2, 2001
- Submitted: February 27, 2001
- Operation: General aviation
- Aircraft: N7235F
- Make and model: Cessna 210N
- Aircraft serial: 21063038
- Engine: Cont TSIO520*
- System (JASC): 8010 · Engine Cranking
- Part: Solenoid
- Part number: S1577
- Condition: Shorted
- Location: Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN WITH DEAD BATTERY, FOUND BATTERY OVERHEATED.  PUT TEST BATTERY IN AND IMMEDIATELY WENT HIGH DISCHARGE.  WHEN STARTER WIRE REMOVED DISCHARGED STOPPED.  STARTER WAS SHORTED OUT.  UPON FURTHER INVESTIGATION, FOUND STARTER SOLENOID CONTACTS WERE WELDED TOGETHER, CAUSING STARTER TO ALWAYS BE ON THUS SHORTING IT OUT.  INSTALLED NEW STARTER RELAY, OVERHAULED STARTER AND INSTALLED NEW BATTERY.  AIRCRAFT RUNUP AND ALTERNATOR CHECK OK.
